MathSciNet Relay Station
MathSciNet bibliographic data
MR667540 (84e:14009) 14E05 (14J15 32H99)
Noguchi, Junjiro; Sunada, Toshikazu Finiteness of the family of rational and meromorphic mappings into algebraic varieties. Amer. J. Math. 104 (1982), no. 4, 887–900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement